# SDR AMTA200600389

- Difficulty date: June 11, 2006
- Submitted: June 20, 2006
- Operation: Air carrier
- Aircraft: N305TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 30706
- System (JASC): 3441 · Inertial Guidance System
- Part: Drive Assy
- Part number: 20414440405
- Part serial: 4366
- Condition: Unserviceable
- Location: Radar
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON DESCENT INTO MMGL TURNED ON RADAR AND GOT PWS FAIL, WXR FAIL, ANT ON IB FLIGHT DISPLAY.  DRIVE UINT WILL NOT SWEEP.  REMOVED AND REPLACED WEATHER RADAR ANTENNA DRIVE UNIT.  IAW MM.  OPERATIONAL CHECK NORMAL.  OK FOR SERVICE.  (K)
